# SDR IPXA2023103142226

- Difficulty date: October 31, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N360UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37946
- Aircraft time: 24,889 hours, 9,122 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PUSH TO SECURE LEVER DOOR COVER IS STUCK IN THE UP DEFERRED PER MEL 52-11-2 OPEN
